# SDR 96ZZZM815

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1013641791
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 488 - MIA-FLL - LANDING GEAR POSITION INDICATION  LIGHTS INOP.  AIRCRAFT WAS FERRIED TO MIA.  REMOVED AND REPLACED LOW LEVEL SENSOR.  SWUNG GEAR.  OPS CHECK GOOD.
